# SDR UALA2012012300459

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 46,627 hours, 18,412 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: D2825006400200
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT THE RIGHT WING FUEL PUMP SUCTION VALVE FAILED.   REPLACED RIGHT WING SUCTION VALVE PER MM. (P/N 644-1004).  REPLACED FQIC (P/N SIC5059-13-10).  NEW FLSCU OPS CHECKED GOOD.
